# SDR WWMA9500004

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Socket
- Part number: 6500006
- Condition: Defective
- Location: Seat 12a
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLIGHT 7819 - CLL-DFW - PILOT REPORTED, THAT DURING PREFLIGHT INSPECTION AND WHEN EXTERNAL POWER WAS APPLIED TO THE AIRCRAFT THE OVERHEAD FLOURESCENT LIGHT AT SEAT 12A BURST INTO FLAMES.  THE POWER WAS REMOVED AND THE FLAMES EXTINGUISHED. MAINTENANCE PERSONNEL INSPECTED THE OVERHEAD LIGHTING AT SEAT 12A AND FOUND EVIDENCE OF BURNING AT THE LIGHT SOCKET AND THAT THE LIGHT BULB WAS NOT FULLY SEATED IN THE SOCKET.  THE SOCKET WAS REPLACED, OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
